Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Varieties and universal models in the theory of combinatorial geometries

Authors: Jeff Kahn and Joseph P. S. Kung
Journal: Bull. Amer. Math. Soc. 3 (1980), 857-858
MSC (1970): Primary 05B35, 08A15
MathSciNet review: 578380
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, Universal algebra, Harper & Row, Publishers, New York-London, 1965. MR 0175948
  • 2. Henry H. Crapo and Gian-Carlo Rota, On the foundations of combinatorial theory: Combinatorial geometries, Preliminary edition, The M.I.T. Press, Cambridge, Mass.-London, 1970. MR 0290980
  • 3. T. A. Dowling, A class of geometric lattices based on finite groups, J. Combinatorial Theory Ser. B 14 (1973), 61–86. MR 0307951
  • 4. Hamiltonian dynamics in economics, Academic Press [Harcourt Brace Jovanovich Publishers], New York-London, 1976. J. Econom. Theory 12 (1976), no. 1. MR 0416514
  • 5. T. Zaslavsky, Biased graphs, 1977 (preprint).
  • 6. T. Zaslavsky, Signed graphs, 1978 (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B35, 08A15

Retrieve articles in all journals with MSC (1970): 05B35, 08A15

Additional Information